MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ DURAPORE¿ SURGICAL TAPE; DURAPORE TAPE

3M HEALTH CARE 3M¿ DURAPORE¿ SURGICAL TAPE; DURAPORE TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiopulmonary Arrest (1765); Hypovolemia (2243); Blood Loss (2597)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: fresenius 2008 t hemodialysis machine; combiset hemodialysis tubing; 180 nre optiflux dialyzer; granuflo 2.0k, 2.5 ca, 1.0 mg, 100 dextrose; naturalyte 4000 rx12 bicarbonate (45x); fresenius 1000 ml normal saline; jms wingeater av fistula safety needle set back eye with clamp 15 gauge x1 inch.(b)(4) received from fresenius.End of report.
 
Event or Problem Description
An outpatient dialysis clinic reported the following information.Patient arrived to treatment alert and oriented.Pre-dialysis vital signs obtained: b/p: 152/77; pulse 73; resp 20; temp 97.6.Treatment was initiated at 13:21, and vital signs checked every 20 minutes.At 14:01.B/p was 128/68; pulse 75.Approximately 8 minutes later, the machine alarmed.The patient was found unresponsive with the tip of the venous needle dislodged.Tape was still intact on the patient's skin.Large amounts of blood were noted on the floor.Ebl 300-400ml.The venous line was clamped, and pressure applied to the venous cannulation site.Blood was returned via the arterial needle, and normal saline was administered via the arterial needle; approximately 800 ml normal saline was administrated.Oxygen was applied via mask at 3 lpm.Aed pads placed on chest, cpr initiated.911 was called.The patient started spontaneously breathing at 14:13.Vs upon discharge from facility: b/p 156/99; pulse 102; resp 23 temp 97.8.The patient was transported to the hospital via ems and admitted.Patient was transfused with 3 u prbcs during hospitalization and was discharged (b)(6) 2019, returning to the facility for hemodialysis on (b)(6) 2019.

Brand Name
3M¿ DURAPORE¿ SURGICAL TAPE
Common Device Name
DURAPORE TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8279744
Report Number2110898-2019-00018
Device Sequence Number19241868
Product Code KGX
UDI-Device Identifier30707387007424
UDI-Public30707387007424
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model NumberN/A
Device Catalogue Number1538-1
Device Lot Number2021 05 UD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight63